# SDR HYIA20181003002

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 29,756 hours, 36,390 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211556
- Condition: Cracked
- Location: Rt Wing
- Part time: 29,756 hours, 36,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS FOUND ON THE RIGHT HAND CLOSE OUT RIB LOCATED AT RIGHT WING STATION 106.79 (P/N: 5122115-56). THIS CRACK STARTS FROM A HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT TRUNNION PLATE AND TRAVELS FORWARD APPROXIMATELY .595 INCHES. THIS RIB WILL BE REPLACED WITH A FACTORY NEW PART.
